# SDR MASA200500755

- Difficulty date: September 25, 2005
- Submitted: October 19, 2005
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 3,822 hours, 2,702 cycles
- Engine: Ge CF34*
- Engine time: 3,822 hours, 2,702 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Plug
- Condition: Missing
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6085 MEM - E1 ROLL BACK TO IDLE DURING FLIGHT.  ENGINE RECOVERED ITSELF AFTER A FEW MINUTES AND CONTINUED TO PHX NORMALLY.  FOUND BOROSCOPE PLUG MISSING INSTALLED AND PERFORMED POWER RUNS OPS CHK GOOD.
